Two loop correction to the Gribov mass gap equation in Landau gauge QCD



Gracey, JA ORCID: 0000-0002-9101-2853
(2006) Two loop correction to the Gribov mass gap equation in Landau gauge QCD. PHYSICS LETTERS B, 632 (2-3). 282 - 286.

[img] PDF
0510151v1.pdf - Unspecified

Download (140kB)
[img] Postscript (Requires a viewer, such as GSview)
0510151v1.ps.ps - Unspecified

Download (203kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 15 Aug 2008 15:45
Last Modified: 18 Aug 2021 15:04
DOI: 10.1016/j.physletb.2005.10.046
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/395